To the Editor: I wish to expand on two points made in my editorial (1), published in the February 2010 issue of the Journal, and correct an error. An accidental injection of depot olanzapine into or near a vein can result from much of the dose being administered as one bolus, producing an overdose, which is manifested as confusion, disorientation, deliria, somnolence, dysarthria, ataxia, and coma or seizure (2). This occurs in approximately 0.07% (the correct value) of individuals per injection, or approximately 1% of patients each year, which cumulates year by year. Hopefully, clinicians will be meticulous about injection techniques, reducing the incidence. Eighty percent of the time, this syndrome starts within 1 hour after injection, 17% of the time within 1—3 hours, and 3% of the time after 3 hours, with the median time to incapacitation being 60 minutes (range: 10—300 minutes). There was no relationship of dose to seriousness of this adverse reaction. In addition, there were no fatalities. Patients completely recovered in a few days, and most agreed to go back on depot medication It is important to prevent the consequences of adverse effects (e.g., auto accidents) by observing the patient for 3 hours after the injection; having the patient leave the clinic with a responsible caregiver; being attentive to the nonspecific prodrome (feeling weak, dizzy, or generally bad); and avoiding sedative medications as well as epinephrine, dopamine, and other beta agonists because they may possibly worsen hypotension as a result of olanzapine's apha-1 properties.